Article

Mathematical systems theory

, Volume 3, Issue 2, pp 110-118

Remarks on algebraic decomposition of automata

  • A. R. MeyerAffiliated withCarnegie-Mellon University
  • , C. ThompsonAffiliated withCarnegie-Mellon University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A version of the Krohn-Rhodes decomposition theorem for finite automata is proved in which capabilities as well as semigroups are preserved. Another elementary proof of the usual Krohn-Rhodes theorem is also presented.